Vol. 66, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The Krull intersection theorem. II

Daniel D. Anderson, Jacob R. Matijevic and Warren Douglas Nichols

Vol. 66 (1976), No. 1, 15–22
Abstract

Let R be a commutative ring, I an ideal in R and A an R-module. We always have 0 ⊆{a A|(1 i)a = 0i I}⊆ I n=1InA n=1InA. In this paper we investigate conditions under which certain of these containments may or may not be replaced by equality.

Mathematical Subject Classification 2000
Primary: 13G05
Secondary: 13C05
Milestones
Received: 28 January 1976
Published: 1 September 1976
Authors
Daniel D. Anderson
Jacob R. Matijevic
Warren Douglas Nichols